# SDR AALA201707279017

- Difficulty date: July 26, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 77,659 hours, 11,927 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Indicator
- Part number: 53943100021PC0A
- Condition: Contaminated
- Location: Hyd System
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL BRAKE APPLICATION BRAKES APPLY, RELEASE, THEN GRAB. SUSPECT GREEN HYDRAULICS SYSTEM CONTAMINATION. REPLACED LP DIFFERENTIAL PRESSURE INDICATOR.  AIRCRAFT WAS GROUNDED.
